# SDR CALA0300535

- Difficulty date: September 18, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 39,772 hours, 40,520 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND IMPACT DAMAGE TO AFT BAGGAGE BIN LT TIE DOWN RAIL AT BS 787. REPLACED TIE DOWN RAIL IAW SRM 53-00-53.
